Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If you take/have taken Abilify....

Posted by on Aug. 8, 2015 at 3:49 PM
  • 4 Replies

Does it make you tired? I was hoping it would be energizing but got really tired after taking it. I just stopped Zyprexa and am seeing how abilify works for me. I guess I need to take it at night. Ugh

by on Aug. 8, 2015 at 3:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
gonecrazi
by Silver Member on Aug. 8, 2015 at 6:45 PM

 I take mine in the morning..it doesn't make me sleepy at all.

tnunley
by Member on Aug. 9, 2015 at 8:11 AM

I take mine at night.  I'm on 20mg, it helps me sleep a little bit better at night.




lyrick24
by Group Admin on Aug. 9, 2015 at 11:01 AM
For some reason, I thought you had tried this before. I was unable to take it because I had heart palpitations with it.
momwriter
by Silver Member on Aug. 9, 2015 at 2:01 PM

 I took it briefly before and couldn't remember why I didn't like it. Actually, My heart was beating rapidly yesterday along with the tiredness. Weird combination of side effects.  I see my dr this week. I went off zyprexa on my own b/c I'm upset about weight gain. I seem to have issues with all the antipsychotics That I've tried. ๐Ÿ˜’

 Quoting lyrick24: For some reason, I thought you had tried this before. I was unable to take it because I had heart palpitations with it.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)